# SDR C8GA20080008

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 59,324 hours, 33,564 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 719 FROM ALT TO TOL - DURING CRUISE OPERATION, THE NR 3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT IN TOL. THE NR 3 ENGINE OIL FILTER WAS REMOVED AND INSPECTED, CARBON CONTAMINATION WAS NOTED AND THE OIL FILTER WAS REPLACED.  PERFORMED ENGINE RUN, OPS AND LEAK CHECKS.  AFTER RUN THE FILTER WAS REMOVED AND INSPECTED FOR FURTHER CONTAMINANTS.  NO CONTAMINANTS NOTED.  INSTALLED NEW OIL FILTER, RAN ENGINE AND PERFORMED LEAK AND OPS CHECK, NO LEAKS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
